Yes! We believe this product is Low FODMAP at 1 serving as there are no moderate or high FODMAP ingredients listed on the label.

Is Anadin Extra Aspirin, Paracetamol, & Caffeine Caplets, 12s Low FODMAP?

Yes! We believe this product is Low FODMAP at 1 serving as there are no moderate or high FODMAP ingredients listed on the label.
Product Image
Spoonful app scanning a product

Scan products instantly

500K+ users • 4.6★ rating

Download on App StoreGet it on Google Play

Free download • No credit card

Ingredients

Each Film-Coated Caplet contains: Aspirin, 300mg, Paracetamol 200mg and Caffeine 45mg

What is a Low FODMAP diet?

A Low FODMAP diet limits foods high in certain short-chain carbohydrates (FODMAPs) that can be poorly absorbed in the gut. These include specific sugars found in foods like onions, garlic, beans, apples, and wheat. It's commonly followed by people with irritable bowel syndrome (IBS) or other digestive sensitivities to reduce bloating, gas, and discomfort. The diet typically involves an elimination phase, followed by gradual reintroduction to identify personal triggers. When followed carefully, often with a dietitian's guidance, a Low FODMAP diet can help manage symptoms while maintaining a balanced and varied intake of nutrients.

Where to buy

Anadin Extra Aspirin, Paracetamol, & Caffeine Caplets, 12s is available at 2 retailers

MorrisonsOcado

About this product

Unknown · Piece

Flavor
Neutral
Texture
Hard
Low FODMAP? Anadin Extra Aspirin, Paracetamol, & Caffeine Caplets, 12s | Spoonful